Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A factorization theorem for p-constrained groups

William H. Specht

Vol. 53 (1974), No. 1, 253–258
Abstract

Suppose that G is a finite p-constrained group. For some prime p 5 let S be a Sylow p-subgroup. Assume that G admits a group of automorphisms A such that (|A|,|G|) = 1 and the fixed point subgroup of A does not involve PSL (2,p). In this paper it is shown that under these conditions

G = Op ′(G)N (Z(J(S))).

Mathematical Subject Classification 2000
Primary: 20D15
Milestones
Received: 2 March 1973
Published: 1 July 1974
Authors
William H. Specht